# SDR UIEA2025072901046

- Difficulty date: July 29, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,582 hours, 21,515 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: HG1057LR02
- Part serial: 89040093
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CONFIG EICAS DURING 12.1 QRH WE NOTICED RAPID FUEL IMBALANCE OCCURING ON THE TOTALIZER AND SHUT DOWN CROSSFEED EXPERIENCED A 2600 LB LOSS OF FUEL. STATUS MESSAGE FUEL QTY IND RIGHT SIDE OF FUEL QTY INDICATOR AS WELL AS TOTALIZER BLANKED IN FLIGHT 1.5 HRS AFTER FIRST FUEL ISSUE. TOTALIZER DROPPRD 2500 LBS IN ONE MINUTE AND SHOWS A 3200 LB DIFFERENCE IN TOTALIZ/CALC FUEL.( R/R FUEL QUANTITY PROCESSOR IAW AMM 28-41-08. OPS CHK OK. VERIFIED FUEL ON BOARD WITH FUEL MEASURING STICKS IAW AMM 28-44-01. )
